# SDR DALA2024090908872

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 16,975 hours, 1,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 163987
- Condition: Inoperative
- Location: Zone200
- Part time: 16,975 hours, 1,973 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 #4 L DOOR ESPU INTERNAL CHECK FAILED. CORRECTIVE ACTION: R/R #4 L DOOR EPSU IAW 330 AMM 33-51-38 OPS CHECK GOOD. (0547324)
